Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  767.05089
Autor:  Erdös, Paul; Schuster, Seymour
Title:  Existence of complementary graphs having specified edge domination numbers. (In English)
Source:  J. Comb. Inf. Syst. Sci. 16, No.1, 7-10 (1991).
Review:  Let integers p, k and l be given. Does there exist a graph G of order p such the edge domination number of G is k and the edge domination number of its complement \bar G is l? This question is answered completely by determining all pairs, k and l, which can serve as the domination numbers of complementary graphs of a given order p.
Classif.:  * 05C99 Graph theory
Keywords:  edge domination number; complementary graphs

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page